On decomposition of projections of finite order
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 1, pp. 3-8
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_1_a1,
author = {Krzempek, Jerzy},
title = {On decomposition of projections of finite order},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--8},
year = {1995},
volume = {36},
number = {1},
mrnumber = {1366503},
zbl = {0826.54012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_1_a1/}
}
Krzempek, Jerzy. On decomposition of projections of finite order. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 1, pp. 3-8. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_1_a1/